The problem of a tunable disturbance, and some algorithms for its
Doklady Akademii Nauk, Tome 344 (1995) no. 4, pp. 460-462
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_344_4_a7,
author = {S. D. Zemlyakov and V. Yu. Rutkovskii},
title = {The problem of a tunable disturbance, and some algorithms for its},
journal = {Doklady Akademii Nauk},
pages = {460--462},
year = {1995},
volume = {344},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_344_4_a7/}
}
S. D. Zemlyakov; V. Yu. Rutkovskii. The problem of a tunable disturbance, and some algorithms for its. Doklady Akademii Nauk, Tome 344 (1995) no. 4, pp. 460-462. http://geodesic.mathdoc.fr/item/DAN_1995_344_4_a7/